Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Nausea, headache and fatigue. IUD placed. Not pregnant. Had a stomach infection. Recurrence?

i am 34 years old. I have an iud that is non hormonal . this past week i have felt nausea , headache, fatigue . i took a preg. test and it was neg. i started my period today. I have med. cramps but nothing too bad. Should i go to the dr.? and what is it that he would tell me? i don t want to seem like i am overreacting but i honestly felt like i had a stomach bug or something but it lasted for 5 days ! now that i have started i am not sick anymore ?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

NAUSEA, FATIGUE , HEADACHE, CRAMPS CAN ALL OCCUR AS PREMENSTRUAL SYNDROME. THEY ARE MORE SEVERE IF THE PERIODS GET DELAYED.
THESE SYMPTOMS GET RELIEVED OR DECREASE ONCE MENSES (PERIODS) START.

IF YOU HAVE NOT MISSED YOUR PERIOD AND YOUR PREGNANCY TEST IS NEGATIVE THEN THERE IS NO REASON TO BE ANXIOUS. BESIDES YOU ALSO HAVE AN IUD INSERTED WHICH WILL ITSELF PREVENT PREGNANCY.

YOU CAN USE ANY OF THE ANTISPASMODICS LIKE MEFTAL-SPAS FOR CRAMPS OR JUST A BRUFEN TABLET WHICH WILL RELIEVE CRAMPS, HEADACHE AND FATIGUE.

TAKE CARE.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor